DBLP BibTeX Record 'journals/jcb/PattengaleGM07'

@article{DBLP:journals/jcb/PattengaleGM07,
  author    = {Nicholas D. Pattengale and
               Eric J. Gottlieb and
               Bernard M. E. Moret},
  title     = {Efficiently Computing the Robinson-Foulds Metric},
  journal   = {Journal of Computational Biology},
  volume    = {14},
  number    = {6},
  year      = {2007},
  pages     = {724-735},
  ee        = {http://dx.doi.org/10.1089/cmb.2007.R012},
  bibsource = {DBLP, http://dblp.uni-trier.de}
}